# SDR DALA2021032201666

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 68,367 hours, 25,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Indication
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 DOOR 1R SLIDE LIGHT IS ILLUMINATED EVEN WHILE DOOR IS DISARMED. CORRECTIVE ACTION: REPLACED SLIDE ARM LIGHT, OPS CHECK NORMAL IAW B757 AMM 25-66. (6703544)
